# SDR UALA2008111306373

- Difficulty date: November 4, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 58,972 hours, 21,832 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED EEL TRACK COVER BROKE.  FOUND EEL LIGHT OUT BETWEEN ROW 14ABC TO 20ABC.  REPLACED MISSING EEL SEGMENT AND SECURED LOOSE CONNECTORS.  REPLACED BROKEN COVER.
